# SDR CA951030008

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: C2W1008ND
- Condition: Cracked
- Location: Ws 123.5 Rh
- Part time: 14,751 hours
- Component: Dhav
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)REAR WING SPAR FOUND CRACKED AT WING STA. 123.5, AT THE OUTBOARD FLAP HANGAR.
